# SDR UIEA2021070101456

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,415 hours
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35051402
- Part serial: 310
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG EICAS R ENG STARTER ENGINE FAILED TO START.( REMOVED AND REPLACED #2 ENGINE STARTER IAW AMM 80-11-01. OPS CHECK GOOD AT THIS TIME.  )
